# SDR SWAA2022042590342

- Difficulty date: April 1, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W O/B AFT FLAP I/B END UPPER SURFACE IS DELAMINATED / [01] REMOVED R/W O/B AFT FLAP IAW AMM 27-51-22-000-801 STEPS 2.D.;[02] VERIFIED;[03] ACCOMPLISHED PARTS REMOVAL TABLE;[04] R/W O/B AFT FLAP I/B END UPPER SURFACE DELAMINATED AREA WAS REPAIRED ON ATS WORK ORDER #548603; CUSTOMER PO #P2796377-1;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 3 AND 4.  OK TO INSTALL;[07] INSTALLED R/W O/B AFT FLAP IAW AMM 27-51-22-420-002 STEP 3.F.(4)(A)-(D)(E)1)-6);[08] VERIFIED;[09] INSTALLED RIGHT WING OUTBOARD AFT FLAP IAW AMM 27-51-22-400-801 STEPS 3. F. (4) (5). TORQUE AND SAFETY VERIFIED CAL ID ATS2687 S/N 1021903746 CAL DUE 11/2022  CAL ID ATS1731 S/N 1505093 CAL DUE 11/2022;[10] VERIFIED;[11] VERIFIED CORRECTIVE ACTION #9;[12] ADJUSTED RIGHT WING OUTBOARD AFT FLAP IAW AMM 27-51-22-400-801 STEPS 3. G. ADJUSTMENT CHECK GOOD.;[13] VERIFIED;[14] REMOVED RIG PINS AND PUT AIRCRAFT BACK TO USUAL CONDITION IAW AMM 27-51-22-400-801;[15] VERIFIED;[16] VERIFIED CORRECTIVE ACTION 12;[17] VERIFIED CORRECTIVE ACTION 14
